# SDR CALA2025093009449

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,933 hours, 18,437 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 115195216
- Part serial: 098C0614
- Condition: Faulted
- Part time: 73,835 hours, 27,183 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGHSPEED REJECT 120KTS OVHT/DET MAST CAUTION AND FUEL. CTR TANK S LT FIRE FAULT/APU DT INOP REPORTED BY PILOT. REF LOGPAGE 6438947 FOR ORIGINAL LOG PAGE. CLOSED ORINGINAL REFER LP 6440071,. SEE THOSE FOR WORK COMPLETED REGARDING THIS EVENT. BOTH CENTER FUEL TANK LOW PRESSURE LIGHTS CAME ON DURING TAKE OFF ROLL WITH 3.5K IN CENTER TANK. FOLLOWED FIM TASK 28-22 TASK 820 OPS CHECK GOOD FOR BOTH FUEL PUMPS. NO DEFECTS FOUND FOR FUEL PUMPS. REFER LP 6440198 "APU DETECT INOP AND FAULT LIGHT ILLIMINATED ALONG WITH "MASTER CAUTION" LIGHTS DURING TAKEOFF ROLL WITH APU OFF. FO DID NOT HEAR BELL, CAPT'N STATED THAT HE THOUGHT THAT HE HEARD BELL BUT WAS NOT CERTAIN. FLAGGED AS SDR. DETAILS TO BE ENTERED FOLLOWING TROUBLESHOOTING AND FIX.   PERFORMED BITE TEST OF ENGINE/APU FIRE DETECTION CONTROL MODULE. FOUND RESIDUAL POWER AFTER CIRCUIT BREAKERS OPENED TO MODULE (M279). REF WDM 26-11-31-4, 24-61-32-2, 24-61-11-1, FOLLOWED RESIDUAL POWER TO STANDBY POWER CONTROL UNIT INTERNAL FAULT. REMOVED AND REPLACED SPCU REF AMM 24-34-11. OPS CHECK OK, NO FAULTS NOTED. PERFORMED FIRE AND OVERHEAT DETECTION TEST AND PERFORMED BITE TEST OF ENGINE/APU FIRE DETECTION CONTROL MODULE REF AMM 26-10-00-710-801, REF FIM 26-10 TASK 801. OPS REFER LP 6440275 PERFORMED AMM TASK 05-51-07-210-801 HIGH ENERGY STOP. AIRCRAFT PARAMETERS IN CAUTION RANGE. NO DEFETS NOTED AT THIS TIME. OK TO CONTINUE.
